# SDR C2XA10CL039

- Difficulty date: March 1, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145LR
- Aircraft serial: 145103
- Aircraft time: 27,153 hours, 20,221 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 14521335401
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MHT NR 2635 THE CREW REPORTED A STRONG SMELL ABOVE SEAT 1A.  MAINTENANCE REPLACED THE CABIN LIGHT CONTROL MODULE.  OPERATIONAL CHECKS WERE GOOD.
